Accessibility navigation


Conservative upwind difference schemes for open channel flows - Theory and applications

Glaister, P. (2005) Conservative upwind difference schemes for open channel flows - Theory and applications. Computers & Mathematics With Applications, 50 (1-2). pp. 57-72.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:5050

Centaur Editors: Update this record

Page navigation